On the value distribution of differential polynomials
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 427-435
Printed September 1, 2008
Subhas S. Bhoosnurmath, Milind Narayanrao Kulkarni, and Kit-Wing Yu
Karnatak University, Karnatak University, United Christian College
Abstract : In this paper we consider the problem of whether certain homogeneous or non-homogeneous differential polynomials in $f(z)$ necessarily have infinitely many zeros. Particularly, this extends a result of Gopalakrishna and Bhoosnurmath [3, Theorem 2] for a general differential polynomial of degree $\overline d \left( P \right)$ and lower degree $\underline{d}\left( P \right)$.
Keywords : differential polynomials, homogeneous, meromorphic functions, Nevanlinna theory, non-homogeneous, value distribution, zeros
MSC numbers : 30D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd